Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: whats wrong with me?
|cowgirl03 - Wed Jun 16, 2004 6:48 pm||
For about 2 1/2 weeks now I have been feeling weird. At first I thought maybe Im pregnant because my boobs were super sore, and they have gotten larger, heartburn (I have never had heartburn in my life and now I have it almost everyday). First I had insomnia, I couldnt fall asleep at all and then I was tired all day. Now Ive been going to bed at 8 and I sleep until 8 in the morning and Im still tired. I am extreme nausea if I don't eat and if I do eat. I have abdominal cramps, and pains (sharp stabbing, but those are gone now, I took some calcium-magnesium vitamins and that helped) but I still have the cramping. I got my period a week ago, at first it was normal flow(for about a day) and then it turned into light/spotting for about 6-7 days. I am usually really heavy. I went to the doctor and he did a pregnancy test and it was neg. And he tested me for STDs and I have none. Oh yeah the cramping is in my lower abdominal and right below my belly button and its off and on. And last night I started crying over nothing, and then today my boss told me that she thought I was being ditzy lately, because Ive been forgetting to get something or do something. And over memorial day weekend I had a super bad cold and now everythings gone except for the stuffy nose, it wont go away. My body is all kinds of acting weird. WHAT IS WRONG WITH ME??? HELP ME PLEASE! I just want to feel normal again.
|Dr. Tamer Fouad - Thu Jun 17, 2004 8:35 pm||
I think you should try staying off the mineral vitamins for a couple of days and see if that helps your heartburn? Calcium and magnesium are commonly used in antacids, however, when calcium is taken especially on an empty stomach it can cause rebound hyperacidity due to its stimulation of gastrin and stomach acid.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.